# SDR 20010205SG009

- Difficulty date: November 12, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THAT WITH ATTENDANT PANEL SWITCH ON, TRACK MOUNTED EXIT INDICATORS AT AFT MAIN CABIN AREA EXTINGUISH.  ALL OTHER LIGHTS NORMAL.  REPAIRED BROKEN WIRES AT ROWS 34 PER MM.  OPS CHECKED GOOD.  (M)
